Patient took cowin (covidshield) on 1 st may. on the same da
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Get authentic, real-time news that helps you fight COVID-19 better.
Install PlexusMD App for doctors. It's free.
PRATEEK RAJ
Patient took cowin (covidshield) on 1 st may. on the same day she developed fever..and get down on 2may..she was fine ..after few days her brother went to hospital..after that her brother developed body pain, fever, throat pain ...after that she also developed same symptoms.. she took paracetamol ...for two days.. then she visited to doctor..
doctor gave her Azithromycin as well as paracetamol..and ors also for stomach upset...now she is getting rashes on her skin...what is the diagnosis??
P●●●●●●a N●●●●●●●●r and 3 others like this
Like
Comment
Share
J●●●●d k●●n
j●●●●d k●●n General Medicine
May be rash developed because of Azithromycin antibiotic
May 13, 2021Like
Dr. D●●●●i S●●h
Dr. D●●●●i S●●h Internal Medicine
Better to rule out COVID.. Get done rt-PCR test..
May 13, 2021Like3
P●●●●●K R●J
P●●●●●K R●J General Medicine
Patient is feeling nausea when ever she lies on bed.,..and not feeling sleepy also...
May 18, 2021Like